Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 112, Number 2
HTML articles powered by AMS MathViewer

Singulary cylindric and polyadic equality algebras
Donald Monk PDF
Trans. Amer. Math. Soc. 112 (1964), 185-205
Disks in $E^{3}$. I. Subsets of disks having neighborhoods lying on $2$-spheres
Ralph J. Bean PDF
Trans. Amer. Math. Soc. 112 (1964), 206-213
Some asymptotic formulas in the theory of numbers
Eckford Cohen PDF
Trans. Amer. Math. Soc. 112 (1964), 214-227
The topology of certain spaces of paths on a compact symmetric space
Lawrence Conlon PDF
Trans. Amer. Math. Soc. 112 (1964), 228-248
On dominant dimensions of $\textrm {QF}$-3 algebras
Hiroyuki Tachikawa PDF
Trans. Amer. Math. Soc. 112 (1964), 249-266
On K├Âthe spaces
Robert Welland PDF
Trans. Amer. Math. Soc. 112 (1964), 267-277
Restrictions of subspaces of $C(X)$
T. W. Gamelin PDF
Trans. Amer. Math. Soc. 112 (1964), 278-286
Groups which have a faithful representation of degree less than $p-1$
Walter Feit PDF
Trans. Amer. Math. Soc. 112 (1964), 287-303
Toeplitz operators on $H^{2}$ spaces
Allen Devinatz PDF
Trans. Amer. Math. Soc. 112 (1964), 304-317
Completely monotone sequences as invariant measures
Richard Scoville PDF
Trans. Amer. Math. Soc. 112 (1964), 318-329
Distributivity and perspectivity in orthomodular lattices
Samuel S. Holland PDF
Trans. Amer. Math. Soc. 112 (1964), 330-343
Grothendieck groups of orders in semisimple algebras
A. Heller and I. Reiner PDF
Trans. Amer. Math. Soc. 112 (1964), 344-355
Factorization of polynomials over Banach algebras
John A. Lindberg PDF
Trans. Amer. Math. Soc. 112 (1964), 356-368